Alert archive / Oklahoma / Special Weather Statements in 2016
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Mar 1, 2016, 12:08 AM CST for McIntosh County, Muskogee County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2016, 12:08 AM CST (06:08 UTC)
- Expired
- Mar 1, 2016, 12:45 AM CST
- In force
- 37 min
- Issued by
- NWS Tulsa, OK
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Western Arkansas radar (KSRX), 82 km from the middle of the area, began a volume at 06:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 6.1 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3079 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 245 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
443
WWUS84 KTSA 010608
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CST TUE MAR 1 2016
OKZ068-070>072-010645-
MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-SEQUOYAH OK-
1208 AM CST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTH CENTRAL CHEROKEE AND EASTERN MUSKOGEE
COUNTIES UNTIL 1245 AM CST...
AT 1207 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF MUSKOGEE TO NEAR LAKE EUFAULA
STATE PARK...AND MOVING EAST AT 50 MPH.
PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... CHECOTAH...
WARNER... GORE...
PORUM... WEBBERS FALLS...
OKTAHA... BRAGGS...
RENTIESVILLE... GREENLEAF STATE PARK...
COOKSON... LAKE EUFAULA STATE PARK...
LAKE TENKILLER STATE PARK... KEEFETON...
PUMPKIN CENTER... SUMMIT...
ONAPA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
291.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3573 9544 3572 9489 3540 9510 3537 9512
3537 9516 3535 9514 3535 9517 3533 9518
3532 9571
TIME...MOT...LOC 0607Z 267DEG 45KT 3568 9532 3538 9560
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Feb 29, 11:33 PM CST, 35 minutes earlier.
Area forecast discussion, Feb 29, 11:33 PM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 1133 PM CST MON FEB 29 2016 .DISCUSSION... The 06z TAF discussion can be found below... && .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Two rounds of storms are expected tonight. The first round is a broken line of strong to severe storms moving east across OK attm. Tempo groups were maintained in the TAFs out ahead of this line...estimating the most favored time window for arrival. Another round of storms is expected to form along/ahead of the cold front over the next hour or so across NE OK and will move quickly toward NW AR into the early morning hours Tuesday. Tempo groups have been maintained at the NE OK and NW AR sites to cover this. A period of MVFR cigs/vsbys may accompany the storms...at least briefly. The front will bring a wind switch to NWrly with some gusts around 20 kts early...backing off by afternoon. VFR conditions will prevail after the fropa. Lacy && .PREV DISCUSSION... /ISSUED 859 PM CST MON FEB 29 2016/ DISCUSSION... Strong to severe thunderstorms are developing across western Oklahoma this evening. This activity will translate into southeast Oklahoma later Tonight. Additional thunderstorms are expected to develop in the vicinity of a cold front that is expected to move into northern Oklahoma around 2 am Tuesday morning. The lift from the front will be enhanced by a mid-level shortwave moving into the plains and sharpening as it approaches the area towards sunrise. The threat for severe thunderstorms will remain through the overnight hours with elevated instabilities becoming increasingly favorable. Golf ball to baseball size hail will be possible. Strong gusty winds will also be possible as the storms organize into a line and sweep to the southeast. Have made only a few changes to the grids for now. TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && .PRELIMINARY POINT TEMPS/POPS... TUL 43 57 35 64 / 90 20 0 0 FSM 53 63 37 64 / 80 70 0 0 MLC 51 58 35 64 / 90 40 0 0 BVO 41 58 31 64 / 70 10 0 0 FYV 49 54 29 60 / 90 70 0 0 BYV 48 52 31 58 / 80 70 0 0 MKO 48 56 36 63 / 90 40 0 0 MIO 42 50 31 61 / 80 30 0 0 F10 49 58 37 64 / 90 30 0 0 HHW 58 63 37 65 / 50 60 0 0 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && AVIATION...30
Hazardous weather outlook, Feb 29, 5:03 PM CST, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 503 PM CST MON FEB 29 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-011130- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 503 PM CST MON FEB 29 2016 ...SEVERE WEATHER LIKELY OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 10 PM. FLASH FLOOD. RISK...LIMITED. AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 10 PM. HEAVY RAIN. RISK...LIMITED. AREA...MUCH OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...AFTER 10 PM. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORM CHANCES WILL INCREASE LATE THIS EVENING WITH WIDESPREAD THUNDERSTORMS EXPECTED AFTER MIDNIGHT. SUFFICIENT INSTABILITY AND WIND SHEAR WILL BE PRESENT TO SUPPORT SEVERE WEATHER...WITH LARGE HAIL TO GOLF BALL TO BASEBALL SIZE POSSIBLE WITH THE STRONGEST STORMS. THE SEVERE WEATHER POTENTIAL IS LIKELY TO BE MAXIMIZED ACROSS NORTHEAST AND EAST CENTRAL OKLAHOMA...BEFORE STORMS DEVELOP EAST AND SOUTHWARD AWAY FROM THE STRONGEST INSTABILITY. HOWEVER AS THE STORMS MATURE AND SPREAD EASTWARD THERE WILL BE AN INCREASING POTENTIAL FOR STRONG TO SEVERE WIND GUSTS. THE SEVERE WEATHER THREAT IS LIKELY TO END BY 9 AM TUESDAY MORNING ACROSS NORTHWEST ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL. WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL...HIGH WIND POTENTIAL. THURSDAY...HIGH WIND POTENTIAL. FRIDAY AND SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORMS...AND A LIMITED POTENTIAL FOR SEVERE WEATHER... WILL BE ONGOING AFTER SUNRISE TUESDAY BEFORE QUICKLY SHIFTING FURTHER EAST. GUSTY NORTHWEST WINDS AND DRIER CONDITIONS WILL THEN DEVELOP DURING THE DAY ON TUESDAY...WHICH WILL RAISE FIRE WEATHER CONCERNS. GUSTY WINDS WILL CONTINUE ON BOTH WEDNESDAY AND THURSDAY AS ANOTHER FAST MOVING STORM SYSTEM PASSES THROUGH THE REGION. THUNDERSTORM CHANCES RETURN LATE IN THE UPCOMING WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Feb 29, 10:42 PM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON FEB 29 2016
OKZ060-061-064-066-067-070-010515-
ROGERS OK-MUSKOGEE OK-CREEK OK-TULSA OK-WAGONER OK-OKMULGEE OK-
1042 PM CST MON FEB 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN OKMULGEE...SOUTHWESTERN
ROGERS...WESTERN WAGONER...NORTHWESTERN MUSKOGEE...SOUTHEASTERN CREEK
AND SOUTHEASTERN TULSA COUNTIES UNTIL 1115 PM CST...
AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM TULSA TO NEAR SAPULPA TO 2 MILES SOUTHWEST OF SLICK...
AND MOVING EAST AT 45 MPH.
PEA TO DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA... BROKEN ARROW...
BIXBY... SAPULPA...
JENKS... GLENPOOL...
COWETA... CATOOSA...
HASKELL... INOLA...
KIEFER... BEGGS...
MOUNDS... SLICK...
STONEBLUFF... ONETA...
LIBERTY... HECTORVILLE...
LEONARD...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 220 AND 237.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3595 9618 3618 9590 3619 9544 3602 9559
3576 9570 3567 9641
TIME...MOT...LOC 0442Z 254DEG 38KT 3607 9586 3597 9612 3575 9630Special weather statement, Feb 29, 11:15 PM CST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1115 PM CST MON FEB 29 2016 OKZ060>062-066-067-070-010600- ROGERS OK-MUSKOGEE OK-TULSA OK-WAGONER OK-MAYES OK-OKMULGEE OK- 1115 PM CST MON FEB 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MAYES...NORTHEASTERN OKMULGEE...SOUTH CENTRAL ROGERS...WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL MIDNIGHT CST... AT 1115 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF ONETA TO 5 MILES NORTH OF BALD HILL...AND MOVING EAST AT 35 MPH. PEA TO DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... BROKEN ARROW... MUSKOGEE... WAGONER... COWETA... HASKELL... INOLA... OKAY... PORTER... TAFT... TULLAHASSEE... STONEBLUFF... ONETA... REDBIRD... CHOSKA... JAMESVILLE... MAZIE... LEONARD... MURPHY... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR NORTHEASTERN OKLAHOMA. LAT...LON 3576 9534 3574 9591 3611 9577 3617 9524 TIME...MOT...LOC 0515Z 264DEG 31KT 3605 9572 3582 9581
Special weather statement, Feb 29, 11:42 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1142 PM CST MON FEB 29 2016 OKZ066-070-071-010630- MUSKOGEE OK-MCINTOSH OK-OKMULGEE OK- 1142 PM CST MON FEB 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OKMULGEE...NORTHERN MCINTOSH AND CENTRAL MUSKOGEE COUNTIES UNTIL 1230 AM CST... AT 1142 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 2 MILES NORTHWEST OF BOYNTON TO 6 MILES SOUTH OF HOFFMAN...AND MOVING EAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... MUSKOGEE... CHECOTAH... WARNER... MORRIS... DEWAR... OKTAHA... TAFT... BOYNTON... GRAYSON... COUNCIL HILL... RENTIESVILLE... HOFFMAN... STIDHAM... BALD HILL... LAKE EUFAULA STATE PARK... KEEFETON... WAINWRIGHT... SUMMIT... HITCHITA... ONAPA... THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 240 AND 277. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR EASTERN OKLAHOMA. LAT...LON 3575 9585 3578 9525 3537 9530 3535 9598 TIME...MOT...LOC 0542Z 264DEG 37KT 3567 9570 3539 9585
Special weather statement, Feb 29, 11:56 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1156 PM CST MON FEB 29 2016
OKZ062-067>070-010645-
ADAIR OK-MUSKOGEE OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1156 PM CST MON FEB 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL MAYES...CHEROKEE...
SOUTHEASTERN WAGONER...NORTHEASTERN MUSKOGEE AND NORTHWESTERN ADAIR
COUNTIES UNTIL 1245 AM CST...
AT 1156 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PEGGS TO NEAR OKAY TO 4 MILES
SOUTHWEST OF MUSKOGEE...AND MOVING EAST AT 40 MPH.
PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... TAHLEQUAH...
FORT GIBSON... OKAY...
HULBERT... BRAGGS...
SEQUOYAH STATE PARK... COOKSON...
PEGGS... SCRAPER...
ELDON... CHEROKEE LANDING STATE PARK...
PUMPKIN CENTER... GREENLEAF STATE PARK...
SUMMIT... LOST CITY...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3587 9480 3564 9494 3564 9512 3562 9513
3562 9552 3585 9537 3613 9532 3615 9474
TIME...MOT...LOC 0556Z 267DEG 34KT 3607 9525 3586 9529 3569 9540Special weather statement, Mar 1, 12:05 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1205 AM CST TUE MAR 1 2016
OKZ071-073-010630-
PITTSBURG OK-MCINTOSH OK-
1205 AM CST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCINTOSH AND WESTERN
PITTSBURG COUNTIES UNTIL 1230 AM CST...
AT 1205 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF RAIFORD TO 5 MILES SOUTHWEST OF
HANNA TO 6 MILES WEST OF ASHLAND...AND MOVING EAST AT 45 MPH.
WINDS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER... EUFAULA...
KREBS... KIOWA...
SAVANNA... CROWDER...
CANADIAN... INDIANOLA...
HANNA... ASHLAND...
STIDHAM... ARROWHEAD STATE PARK...
HAYWOOD... VIVIAN...
RAIFORD... SCIPIO...
LAKE EUFAULA STATE PARK... PITTSBURG...
ARPELAR... VERNON...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3503 9609 3510 9605 3512 9601 3515 9601
3515 9598 3520 9598 3539 9583 3538 9535
3532 9538 3532 9541 3529 9545 3525 9545
3507 9562 3469 9587 3469 9609
TIME...MOT...LOC 0605Z 260DEG 39KT 3534 9582 3515 9597 3477 9618Special weather statement, Mar 1, 12:08 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CST TUE MAR 1 2016
OKZ068-070>072-010645-
MUSKOGEE OK-MCINTOSH OK-CHEROKEE OK-SEQUOYAH OK-
1208 AM CST TUE MAR 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SEQUOYAH...
NORTHEASTERN MCINTOSH...SOUTH CENTRAL CHEROKEE AND EASTERN MUSKOGEE
COUNTIES UNTIL 1245 AM CST...
AT 1207 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF MUSKOGEE TO NEAR LAKE EUFAULA
STATE PARK...AND MOVING EAST AT 50 MPH.
PEA TO DIME SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
MUSKOGEE... CHECOTAH...
WARNER... GORE...
PORUM... WEBBERS FALLS...
OKTAHA... BRAGGS...
RENTIESVILLE... GREENLEAF STATE PARK...
COOKSON... LAKE EUFAULA STATE PARK...
LAKE TENKILLER STATE PARK... KEEFETON...
PUMPKIN CENTER... SUMMIT...
ONAPA...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 259 AND
291.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST FOR
SOUTHEASTERN OKLAHOMA.
LAT...LON 3573 9544 3572 9489 3540 9510 3537 9512
3537 9516 3535 9514 3535 9517 3533 9518
3532 9571
TIME...MOT...LOC 0607Z 267DEG 45KT 3568 9532 3538 9560The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 10:42 PM CST | Special Weather Statement | TSA | Tulsa | 33 min |
| Feb 29, 11:15 PM CST | Special Weather Statement | TSA | Wagoner | 45 min |
| Feb 29, 11:42 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Feb 29, 11:56 PM CST | Special Weather Statement | TSA | Cherokee | 49 min |
| Mar 1, 12:05 AM CST | Special Weather Statement | TSA | McIntosh, Pittsburg | 25 min |
| Mar 1, 12:29 AM CST | Special Weather Statement | TSA | Adair, Sequoyah | 46 min |
| Mar 1, 12:31 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 44 min |
| Mar 1, 12:59 AM CST | Special Weather Statement | TSA | Sequoyah | 46 min |
| Mar 1, 1:08 AM CST | Special Weather Statement | TSA | LeFlore | 52 min |
| Mar 1, 1:35 AM CST | Special Weather Statement | TSA | LeFlore | 40 min |
| Mar 1, 2:00 AM CST | Special Weather Statement | TSA | Tulsa | 15 min |
| Mar 1, 2:07 AM CST | Special Weather Statement | TSA | Pawnee | 38 min |
| Mar 1, 2:15 AM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pittsburg, Pushmataha | 60 min |
| Mar 1, 2:18 AM CST | Special Weather Statement | TSA | Tulsa | 27 min |
| Mar 1, 2:20 AM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 24 min |
| Mar 1, 2:35 AM CST | Special Weather Statement | TSA | Hughes | 40 min |
| Mar 1, 2:36 AM CST | Special Weather Statement | TSA | Tulsa | 39 min |
| Mar 1, 3:16 AM CST | Special Weather Statement | TSA | Latimer | 44 min |
| Mar 1, 3:33 AM CST | Special Weather Statement | TSA | Okmulgee | 42 min |
| Mar 1, 4:33 AM CST | Special Weather Statement | TSA | McIntosh | 42 min |
| Mar 1, 3:50 PM CST | Fire Weather Watch | TSA | Craig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 6 more | 12 hr |
| Mar 1, 12:55 AM CST | Special Weather Statement | TSA | Benton | 50 min |
| Mar 1, 1:27 AM CST | Special Weather Statement | TSA | Benton | 48 min |
| Mar 1, 1:34 AM CST | Special Weather Statement | TSA | Crawford, Franklin, Madison | 41 min |
| Mar 1, 1:46 AM CST | Special Weather Statement | TSA | Carroll | 44 min |
Nearby
Special Weather Statements in Oklahoma, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.